# SDR GTIA2024011237771

- Difficulty date: January 10, 2024
- Submitted: January 13, 2024
- Operation: Air carrier
- Aircraft: N697NK
- Make and model: Airbus A320-232
- Aircraft serial: 4305
- Aircraft time: 36,833 hours, 13,746 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: D553713210053
- Condition: Damaged
- Location: Rudder
- Part time: 36,833 hours, 13,746 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HINGE #1 HAS ELONGATED HOLES ON UPPER SURFACE OF ARM ATTACH AREA. RAF 01 CREATED. SDR SUBMITTED.-REMOVED AND REPLACED RUDDER HINGE ARM BR1 ATTACH FITTING. REF HAECO S.O. 122187 NR 24258 & SPIRIT EA 5536-2401
